Alert archive / California / Wind Advisories in 2013

Wind Advisory 3, NWS San Francisco Bay Area, CA

April 14, 20138 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Apr 14, 2013, 1:21 PM PDT for 8 counties in California. It took effect at Apr 15, 2013, 11:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2013, 1:21 PM PDT (20:21 UTC)
In effect from
Apr 15, 2013, 11:00 AM PDT
Expired
Apr 15, 2013, 9:00 PM PDT
In force
10 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 8.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2013-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2013-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WWUS76 KMTR 142021
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
121 PM PDT SUN APR 14 2013

...STRONG NORTH WINDS WILL DEVELOP OVER THE COASTAL NORTH
BAY...NORTH BAY MOUNTAINS...SAN FRANCISCO BAY SHORELINE...AND THE
SAN FRANCISCO PENINSULA COAST LATE MONDAY MORNING AND CONTINUE
THROUGH MONDAY EVENING...

CAZ006-505-507>509-151200-
/O.NEW.KMTR.WI.Y.0003.130415T1800Z-130416T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-
121 PM PDT SUN APR 14 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM
PDT MONDAY. 

* TIMING: 11 AM MONDAY THROUGH 9 PM MONDAY.

* WINDS: NORTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: STRONG WINDS MAY BRING DOWN TREES AND POWER LINES.
  LOOSE OUTSIDE ITEMS MAY BE BLOWN DOWN OR DAMAGED. IN
  ADDITION...DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
076 
WWUS76 KMTR 151001
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
301 AM PDT MON APR 15 2013

...STRONG NORTHWEST WINDS WILL DEVELOP ALONG THE NORTH BAY COAST...
NORTH BAY MOUNTAINS...SAN FRANCISCO BAY SHORELINE...AND THE SAN
FRANCISCO PENINSULA COAST LATER THIS MORNING AND CONTINUE THROUGH
SUNSET BEFORE GRADUALLY DECREASING...

CAZ006-505-507>509-151900-
/O.CON.KMTR.WI.Y.0003.130415T1800Z-130416T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-
301 AM PDT MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
PDT THIS EVENING. 

* TIMING: 11 AM MONDAY THROUGH 9 PM MONDAY.

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH.

* LOCATION: THE STRONGEST WINDS ARE EXPECTED ALONG THE IMMEDIATE
  COAST AND BAYSIDE LOCATIONS AS WELL AS THE NORTH BAY HILLS ABOVE
  1000 FEET.

* IMPACTS: STRONG WINDS MAY BRING DOWN TREES AND POWER LINES.
  LOOSE OUTDOOR ITEMS MAY BE BLOWN DOWN OR DAMAGED. DRIVING HIGH
  PROFILE VEHICLES MAY BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
132 
WWUS76 KMTR 151803
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1103 AM PDT MON APR 15 2013

...STRONG NORTHWEST WINDS WILL DEVELOP ALONG THE NORTH BAY
COAST... NORTH BAY MOUNTAINS...SAN FRANCISCO BAY SHORELINE...AND
THE SAN FRANCISCO PENINSULA COAST LATER THIS MORNING AND CONTINUE
THROUGH SUNSET BEFORE GRADUALLY DECREASING...

CAZ006-505-507>509-160400-
/O.CON.KMTR.WI.Y.0003.000000T0000Z-130416T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-
1103 AM PDT MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* TIMING: 11 AM MONDAY THROUGH 9 PM MONDAY.

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 
  MPH.

* LOCATION: THE STRONGEST WINDS ARE EXPECTED ALONG THE IMMEDIATE 
  COAST AND BAYSIDE LOCATIONS AS WELL AS THE NORTH BAY HILLS 
  ABOVE 1000 FEET. 

* IMPACTS: STRONG WINDS MAY BRING DOWN TREES AND POWER LINES. 
  LOOSE OUTDOOR ITEMS MAY BE BLOWN DOWN OR DAMAGED. DRIVING HIGH 
  PROFILE VEHICLES MAY BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
909 
WWUS76 KMTR 160356
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
856 PM PDT MON APR 15 2013

CAZ006-505-507>509-160500-
/O.EXP.KMTR.WI.Y.0003.000000T0000Z-130416T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-
856 PM PDT MON APR 15 2013

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

AFTER A VERY WINDY AFTERNOON AND EARLY EVENING, WINDS HAVE
STARTED TO DECREASE FOR MOST LOCATIONS ACROSS THE SAN FRANCISCO
AND MONTEREY BAY REGION. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 9 PM. LOCALLY BREEZY CONDITIONS ARE STILL POSSIBLE
TONIGHT, SO MOTORISTS AND THOSE OUTDOORS SHOULD USE CAUTION.

$$

BELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 10:48 AM PDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 14, 10:48 AM PDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1048 AM PDT SUN APR 14 2013

.DISCUSSION...AS OF 8:45 AM PDT SUNDAY...BREEZY NORTHWEST WINDS
CONTINUE ACROSS MUCH OF THE REGION...WITH GUSTS INTO THE TEENS
COMMON OVER THE PAST FEW HOURS. THE SFO-SAC GRADIENT IS FORECAST
TO SUBSIDE BETWEEN 15Z AND 20Z...BEFORE RAMPING UP AGAIN TO NEARLY
+5.0 MB BY 01Z MONDAY. THIS WILL RESULT IN MODERATE TO STRONG
ONSHORE WINDS THIS AFTERNOON...WITH GUSTS BETWEEN 30 AND 40 MPH
POSSIBLE...ESPECIALLY ALONG THE COAST AND THROUGH THE HIGHER
ELEVATIONS.

OTHERWISE...TEMPERATURES OVERNIGHT FELL INTO THE UPPER 30S TO MID
40S...NEAR TO SLIGHTLY BELOW NORMAL FOR THE MIDDLE OF APRIL. A FEW
LOCATIONS IN SOUTHERN MONTEREY AND SAN BENITO COUNTIES FELL INTO
THE MID 30S. FOR THIS AFTERNOON...EXPECT CLEAR SKIES AS HIGH
PRESSURE AND A STRONG NORTH-SOUTH GRADIENT REMAINS FIRMLY IN
PLACE. TEMPERATURES ARE FORECAST TO RISE INTO THE 50S TO LOW 60S
ALONG THE COAST...TO THE MID 60S TO LOW 70S INLAND. A FEW SPOTS IN
SOUTHERN MONTEREY AND SAN BENITO COUNTIES MAY WARM INTO THE UPPER
70S TO NEAR 80 DEGREES.

MAIN FOCUS OF THE FORECAST WILL BE THE RAIN SHOWER POSSIBILITIES
ON MONDAY...AS WELL AS THE GUSTY NORTH WINDS EXPECTED AS THE
SHOWERS MOVE OUT OF THE REGION. IF THE SHORT TERM MODELS REMAIN
CONSISTENT...A WIND ADVISORY MAY BE WARRANTED FOR MONDAY. IN
ADDITION...PATCHY FROST IS ALSO POSSIBLE ON TUESDAY MORNING.
PLEASE CONTINUE TO MONITOR THE FORECAST FOR THE LATEST
INFORMATION.

.PREVIOUS DISCUSSION...AS OF 4:05 AM PDT SUNDAY...WINDS HAVE
DECREASED OVER LAND AREAS OVERNIGHT...BUT STRONG AND GUSTY
NORTHWEST WINDS CONTINUE OVER THE COASTAL WATERS. THESE BRISK
WINDS ARE PRODUCING MORE THAN ENOUGH MIXING TO KEEP COASTAL LOW
CLOUDS FROM DEVELOPING AND SKIES REMAIN MOSTLY CLEAR ACROSS THE
ENTIRE REGION EARLY THIS MORNING. WINDS WILL INCREASE OVER LAND
AREAS BY AFTERNOON ONCE THE NOCTURNAL INVERSION DISSIPATES AND
ONSHORE SURFACE GRADIENTS RAMP BACK UP. LOCALLY STRONG WINDS WILL
DEVELOP NEAR THE COAST AND THROUGH COASTAL GAPS THIS
AFTERNOON...SIMILAR TO YESTERDAY AFTERNOON. WINDS MAY GUSTS AS
HIGH AS 50 MPH AT ISOLATED LOCATIONS NEAR THE COAST BY MID
AFTERNOON...BUT WIDESPREAD ADVISORY LEVEL WIND SPEEDS ARE NOT
ANTICIPATED. THE COOLING TREND THAT GOT UNDERWAY YESTERDAY WILL
CONTINUE TODAY...BUT ADDITIONAL COOLING WILL MOSTLY BE CONFINED TO
INLAND AREAS AND LIMITED TO ABOUT FIVE DEGREES OR LESS. THERE WILL
BE PLENTIFUL SUNSHINE ACROSS THE REGION TODAY BUT BRISK WINDS WILL
PUT A CHILL IN THE AIR...ESPECIALLY IN COASTAL AREAS DURING THE
AFTERNOON.

A BROAD UPPER LEVEL TROUGH IS CURRENTLY IN PLACE ACROSS WESTERN
NORTH AMERICA. A COUPLE OF UPPER LEVEL SHORTWAVES APPROACHING
FROM THE NORTHWEST WILL CARVE OUT A MUCH DEEPER TROUGH NEAR THE
WEST COAST BY MONDAY. THE FIRST SHORTWAVE IS EVIDENT ON IR
SATELLITE IMAGERY EARLY THIS MORNING...AS A BAROCLINIC LEAF
APPROACHING THE COAST OF THE PAC NW. THIS SHORTWAVE WILL MOVE
INLAND NEAR THE CA/OR BORDER BY LATE TODAY...ENHANCING OUR COOL
AND BLUSTERY WEATHER. A SECOND COLDER SHORTWAVE TROUGH OFF THE
COAST OF NORTHERN BRITISH COLUMBIA WILL THEN DROP QUICKLY TO THE
SSE TONIGHT AND MONDAY. THESE UPPER LEVEL DISTURBANCES WON'T HAVE
MUCH MOISTURE TO WORK WITH AND SO PRECIPITATION CHANCES TONIGHT
AND MONDAY REMAIN SLIGHT. IF ISOLATED SHOWERS DO
DEVELOP...RAINFALL WON'T AMOUNT TO MORE THAN A FEW HUNDREDTHS IN
ANY ONE AREA. THE PRIMARY WEATHER IMPACTS OVER THE NEXT FEW DAYS
WILL BE STRONG WINDS...AND COOL TEMPERATURES WITH THE POTENTIAL
FOR FROST IN SOME OF THE COLDEST VALLEYS.

WINDS WILL EASE SOMEWHAT TONIGHT AS A WEAK SURFACE LOW APPROACHES
FROM THE NW. THE NAM AND GFS BOTH SHOW THIS LOW WASHING OUT BY THE
TIME IT REACHES THE SF BAY AREA TONIGHT. BUT THERE MAY BE ENOUGH
SURFACE CONVERGENCE REMAINING TO PRODUCE A FEW AREAS OF LIGHT RAIN
NEAR THE COAST TONIGHT. THERE WILL ALSO BE SOME CLOUDINESS ASSOCIATED
WITH THIS FEATURE AND THIS WILL HELP KEEP TEMPERATURES UP
OVERNIGHT. THUS...FROST IS NOT LIKELY TONIGHT.

AS THE SECOND STRONG SHORTWAVE SWINGS ACROSS NORTHERN CA AND
NEVADA ON MONDAY...A SURFACE LOW WILL RAPIDLY DEEPEN NEAR LAS
VEGAS AND A STEEP SURFACE PRESSURE GRADIENT WILL DEVELOP ACROSS CA
BETWEEN THE VEGAS LOW AND HIGH PRESSURE OFFSHORE. IN
ADDITION...ROBUST COLD ADVECTION WILL HELP MIX HIGHER MOMENTUM AIR
ALOFT DOWN TO NEAR THE SURFACE. THE RESULT WILL BE THE STRONG AND
GUSTY NORTHWEST WINDS MONDAY AFTERNOON AND EVENING OVER A MORE
WIDESPREAD AREA THAN WHAT WE WILL SEE THIS AFTERNOON. WIND GUSTS
UP TO 50 MPH ARE LIKELY NEAR THE COAST AND IN THE HILLS AND
CHANCES ARE FAIRLY HIGH THAT A WIND ADVISORY WILL BE NEEDED FOR
COASTAL AND MOUNTAIN ZONES. WINDS WILL BEGIN TO VEER MORE TO THE
NORTH BY LATE MONDAY NIGHT AS SURFACE HIGH PRESSURE BEGINS TO
BUILD INLAND OVER OREGON. THIS WILL RESULT IN GRADUALLY DECREASING
WINDS NEAR THE COAST LATE MONDAY NIGHT AND TUESDAY...BUT CONTINUED
BLUSTERY CONDITIONS IN THE HILLS.

850 MB TEMPERATURES ARE FORECAST TO DROP TO ABOUT ZERO DEG C BY
LATE MONDAY AS A COLD AIRMASS SWEEPS SOUTH ALONG THE WEST COAST.
MODEL GUIDANCE FORECASTS OVERNIGHT LOWS IN THE LOW TO MID 30S IN
THE NORTH BAY VALLEYS MONDAY NIGHT AND FROST IS A CONCERN.
CERTAINLY THE AIRMASS WILL BE COLD ENOUGH AND THERE LIKELY WON'T
BE MUCH CLOUDINESS LEFT BY THEN. JUST HOW COLD IT GETS ON MONDAY
NIGHT WILL DEPEND TO A LARGE EXTENT ON HOW MUCH WINDS DECREASE
OVERNIGHT. IF WINDS FAIL TO SUBSIDE IN THE VALLEYS
OVERNIGHT...MINIMUM TEMPERATURES COULD END UP BEING AS MUCH AS TEN
DEGREES ABOVE GUIDANCE. IT'S CURRENTLY ANTICIPATED THAT SOME OF
THE VALLEYS IN THE NORTH BAY WILL SEE ENOUGH OF A DECREASE IN
WINDS ON MONDAY NIGHT FOR PATCHY FROST TO DEVELOP. A FROST
ADVISORY MAY BE NEEDED LATE MONDAY NIGHT INTO TUESDAY MORNING.

THE AIRMASS WILL BEGIN TO MODERATE BY TUESDAY NIGHT AS 850 MB
TEMPERATURES CLIMB TO ABOUT 5 DEG C. HOWEVER...WINDS WILL PROBABLY
BE LIGHTER THEN AND THE AIRMASS DRIER. SO IT'S NOT OUT OF THE
QUESTION THAT WE COULD SEE ANOTHER ROUND OF PATCHY FROST IN THE
COLDEST INLAND VALLEYS LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.

THE MEDIUM RANGE MODELS AGREE THAT UPPER LEVEL RIDGING WILL
DEVELOP NEAR THE WEST COAST BY MIDWEEK. TEMPERATURES ACROSS OUR
REGION WILL WARM WELL ABOVE NORMAL DURING THE SECOND HALF OF THE
WEEK. INDICATIONS ARE THAT THERE WILL BE AT LEAST A LIGHT OFFSHORE
FLOW WHICH WILL RESULT IN WARM TEMPERATURES ALL THE WAY TO THE
COAST.

&&

.AVIATION...AS OF 10:40 AM PDT SUNDAY...VFR TODAY. GUSTY ONSHORE
WINDS AGAIN THIS AFTERNOON THOUGH NOT QUITE AS STRONG AS
YESTERDAY. NORTH SOUTH GRADIENT HAS DECREASED SIGNIFICANTLY
HOWEVER ONSHORE GRADIENT EXPECTED TO STRENGTHEN THIS AFTERNOON. INCREASING
CLOUDS TONIGHT WITH A SYSTEM MOVING THROUGH. GUSTY WINDS AGAIN
TOMORROW.

VICINITY OF KSFO...VFR. STRONG WEST WINDS THIS AFTERNOON WITH
GUSTS 35 TO 40 KT. AIRPORT WEATHER WARNING IN EFFECT 21Z TO 04Z
THIS AFTERNOON AND EVENING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR. GUSTY WEST WINDS THIS
AFTERNOON. LOW CLOUDS TONIGHT BEFORE MID LEVEL CLOUDS WITH LOW
PRESSURE SYSTEM EARLY TOMORROW MORNING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...SF BAY
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PIGEON PT TO PT PINOS 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR
             SCA...MRY BAY FROM 1 PM

&&

PUBLIC FORECAST: RILEY/DYKEMA
AVIATION/MARINE: AC

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Apr 14, 4:46 AM PDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
446 AM PDT SUN APR 14 2013

CAZ506-151300-
NORTH BAY INTERIOR VALLEYS-
446 AM PDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY INTERIOR
VALLEYS.

.DAY ONE...SUNDAY AND SUNDAY NIGHT

COOL AND BREEZY WEATHER IS FORECAST THROUGH SUNDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A VERY COOL AIRMASS IS FORECAST TO SPREAD ACROSS THE REGION FROM
LATE SUNDAY INTO MONDAY. THE COLDEST NIGHT THIS WEEK IS EXPECTED
TO BE MONDAY NIGHT WHEN LOW TEMPERATURES COULD BE IN THE MID 30S.
PATCHY FROST IS POSSIBLE IN THE COLDER NORTH BAY VALLEY LOCATIONS
EARLY TUESDAY MORNING. COOL NIGHTS WILL CONTINUE THROUGH MIDWEEK
AND ISOLATED POCKETS OF FROST ARE POSSIBLE ONCE AGAIN EARLY
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ006-505-509-529-530-151300-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
446 AM PDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL AREAS OF THE SAN
FRANCISCO BAY AREA AND MONTEREY BAY AREA.

.DAY ONE...SUNDAY AND SUNDAY NIGHT

BREEZY CONDITIONS ARE FORECAST SUNDAY AFTERNOON AND EVENING.
WINDS WILL BE LOCALLY STRONG AND GUSTY WITH ISOLATED WIND GUSTS
OF UP TO 40 MPH EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD WEATHER SYSTEM WILL SWEEP ACROSS THE REGION ON MONDAY.
THIS SYSTEM MAY PRODUCE A FEW LIGHT SHOWERS ON MONDAY MORNING.
HOWEVER...THIS WEATHER SYSTEM'S PRIMARY IMPACT IS EXPECTED TO BE
STRONG AND GUSTY NORTHWEST WINDS AND COOL TEMPERATURES. WIND GUSTS
UP TO 50 MPH ARE POSSIBLE MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ507-511-512-517-518-151300-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
446 AM PDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ELEVATIONS ABOVE 1000 FEET
IN THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA.

.DAY ONE...SUNDAY AND SUNDAY NIGHT

BREEZY CONDITIONS ARE FORECAST SUNDAY AFTERNOON AND EVENING.
WINDS WILL BE LOCALLY STRONG AND GUSTY WITH ISOLATED WIND GUSTS
OF UP TO 40 MPH EXPECTED OVER PEAKS AND RIDGES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD WEATHER SYSTEM WILL SWEEP ACROSS THE REGION ON MONDAY.
THIS SYSTEM MAY PRODUCE A FEW LIGHT SHOWERS ON MONDAY MORNING.
HOWEVER...THIS WEATHER SYSTEM'S PRIMARY IMPACT IS EXPECTED TO BE
STRONG AND GUSTY NORTHWEST WINDS AND COOL TEMPERATURES. WIND GUSTS
UP TO 50 MPH ARE POSSIBLE MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

DYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:49 AM PDTSmall Craft AdvisoryMTR33 hr
Apr 14, 2:50 PM PDTGale WarningMTR42 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.